| Catalog Number |
5572-4524 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Bone Fracture(s) (1870); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
Event or Problem Description
The patient underwent revision surgery involving removal of the reunion glenoid components and implantation of a humeral hemiarthroplasty head.
Additional Manufacturer Narrative
The reported event was not confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.It was reported that the reason for revision is the patient experienced a fall, which resulted in a fracture of the native glenoid bone.As a result of this traumatic injury, the implants were removed.Therefore, the root cause was attributed to a patient-related issue.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.
Event or Problem Description